# SDR ASOA201000304

- Difficulty date: February 23, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 15,186 hours, 10,312 cycles
- Engine: Ge CF348C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSP, FOUND 280 BEAM TO BE CORRODED OUT OF LIMITS.  EO 700-53-0061 ITEM 3 CUT OUT DAMAGED 280 LT AND RT BEAM SECTIONS. REMOVED FS 280 FLOORBEAM FASTENERS IAW SRM 51-42-06 AND 51-42-21 TO COMPLETELY REMOVE DAMAGED BEAM SECTIONS FOR REPLACEMENT.  CUT FLOORBEAM AS SHOWN IN REO 670-53-11-047 PER NOTE 1.  IAW NOTE 2 OF REO 670-53-11-047 AND EO 700-53-0061 ITEM 4,  PERFORMED ET INSP OF CUT LINE ON FLOORBEAM IAW REO670-53-11-047 AND EO700-53-0061 IAW NDTM PART 1, 51-20-006. NO INDICATED NOTED AT THIS TIME. -2 & -3 FABRICATED DOUBLERS REQUIRED IAW NDTM PART 1, 51-20-006 OR PART 1,
